# SDR MALA040605

- Difficulty date: October 2, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N518XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2337
- Aircraft time: 12,262 hours, 12,265 cycles
- Engine: Lyc LF5071F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: 200304015
- Part serial: PO7864
- Condition: Leaking
- Location: Nr 4
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS IN FLIGHT WHEN NR 4 ENGINE OIL PSI AND QUANTITY WENT TO ZERO.  CREW SECURED THE ENGINE AND LANDED IN MSP.  CREW SHUTDOWN ENGINE, A/C DIVERTED TO MSP.  OIL QUANTITY READ 0 OIL PSI BETWEEN 20 & 40 PSI N2 REMAINED AT APPROX 20 PERCENT.  MAINTENANCE REMOVED & REPLACED NR 4 ENG P/N 2-003-040-15, S/N ON PO7742, OFF PO7864 IAW JOB CARD 7100-502 REF JOB CARD FOR OP'S & LEAK CHECKS.
